# SDR QXEA200701514

- Difficulty date: September 25, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 15,396 hours, 15,420 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Part number: 8CC314F8Y1
- Condition: Unknown
- Location: Selector Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT: RIGHT MAIN LANDING GEAR TOOK AN UNUSUALLY LONG TIME TO RETRACT AFTER TAKEOFF.  RIGHT MAIN RETRACTED APPROX 10-15 SECONDS AFTER REST OF GEAR RETRACTED NORMALLY.  MAINTENANCE REPLACED THE SECONDARY MLG SELECTOR VALVE PRESSURE FILTER.  PERFORMED RT MLG RETRACTION ACTUATOR CHECK AND ADJUSTMENT.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR PRIMARY EXTENSION AND RETRACTION IAW Q400 AMM TASK 32-31-00-720-801 AND ALTERNATE EXTENSION SYSTEM IAW TASK 32-34-00-710-801.  FUNCTIONAL TESTS GOOD.  AIRCRAFT RETURNED TO SERVICE.
